Show simple item record

dc.contributor.authorGhitza, A
dc.date.available2014-05-21T20:50:25Z
dc.date.issued2004-06-01
dc.identifier.citationGhitza, A. (2004). Hecke eigenvalues of Siegel modular forms (mod p) and of algebraic modular forms. JOURNAL OF NUMBER THEORY, 106 (2), pp.345-384. https://doi.org/10.1016/j.jnt.2003.12.009.
dc.identifier.issn0022-314X
dc.identifier.urihttp://hdl.handle.net/11343/27830
dc.descriptionC1 - Refereed Journal Article
dc.languageEnglish
dc.publisherACADEMIC PRESS INC ELSEVIER SCIENCE
dc.subjectPure Mathematics
dc.titleHecke eigenvalues of Siegel modular forms (mod p) and of algebraic modular forms
dc.typeJournal Article
dc.identifier.doi10.1016/j.jnt.2003.12.009
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentMathematics and Statistics
melbourne.source.titleJOURNAL OF NUMBER THEORY
melbourne.source.volume106
melbourne.source.issue2
melbourne.source.pages345-384
dc.research.codefor101
melbourne.publicationid106663
melbourne.elementsid303620
melbourne.contributor.authorGHITZA, ALEXANDRU
dc.identifier.eissn1096-1658
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record